Follow
Marcel K. Goh
Marcel K. Goh
Verified email at mail.mcgill.ca - Homepage
Title
Cited by
Cited by
Year
Root estimation in Galton–Watson trees
AM Brandenberger, L Devroye, MK Goh
Random Structures & Algorithms 61 (3), 520-543, 2022
92022
On the peel number and the leaf-height of Galton–Watson trees
L Devroye, MK Goh, RY Zhao
Combinatorics, Probability and Computing 32 (1), 68-90, 2023
3*2023
Arithmetic subsequences in a random ordering of an additive set
MK Goh, RY Zhao
Integers: Electronic Journal of Combinatorial Number Theory 21, #A89, 2021
32021
The lattice of arithmetic progressions
MK Goh, J Hamdan, J Saks
Australasian Journal of Combinatorics 84 (3), 357-374, 2022
22022
Leaf multiplicity in a Bienaymé-Galton-Watson tree
RY Zhao, MK Goh, L Devroye, AM Brandenberger
Discrete Mathematics & Theoretical Computer Science 24 (1), #7, 2022
1*2022
On the homology of several number-theoretic set families
MK Goh, J Saks
Enumerative Combinatorics and Applications 4 (2), #S2R12, 2024
2024
An uncertainty principle for Möbius inversion on posets
MK Goh
arXiv preprint arXiv:2302.02466, 2023
2023
Structural properties of conditional Galton–Watson trees
MK Goh
McGill University, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–8